# SDR SWAA2021102109875

- Difficulty date: July 22, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 241CF FWD OTBD CORNER IS CRUSHED / DELAMINATED. / REPAIRED MID CABIN FLOOR PANEL 241CF FWD OTBD CORNER I/A/W SRM 53-00-50-2R-4 REV 61 AND SRM 53-00-50-2R-0 REV 61
